# SDR 96ZZZX2934

- Difficulty date: April 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N177AL
- Make and model: Bell 206L-4
- Aircraft serial: 52157
- Engine: Allsn 250C30P
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Seal
- Part number: 406340104101
- Condition: Leaking
- Location: Engine Gearbox
- Part time: 3 hours
- Stage of operation: CR
- Nature of condition: J, K
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, THE TRANSMISSION PRESSURE CAUTION LIGHT ILLUMINATED.  THE PRESSURE GAUGE INDICATED 30 PSI.  DURING FINAL APPROACH, PRESSURE DROPPED TO 20 PSI AND TO 10 PSI DURING HOVER.  UPON LANDING, PRESSURE RETURNED TO 25 PSI.  AIRCRAFT WAS INSPECTED AND THE TRANSMISSION OIL LEVEL WAS FOUND LOW.  THE ENGINE GEARBOX SEAL WAS DETERMINED TO BE LEAKING.  SEALS WERE REPLACED.  ENGINE OIL AND EXTERNAL FILTER WERE CHANGED.  TRANSMISSION CHIP PLUGS WERE ALSO CHECKED.  NO DEFECTS NOTED.
